# SDR SWAA2023041725880

- Difficulty date: April 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 70,283 hours, 41,550 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED SLIDER PER AMM 53-31-31.
